Hello and welcome to the forum. It would be a good idea to report the sweating to your doctor. Is this new? Sweating is actually a symptom of diabetes. https://www.medicalnewstoday.com/articles/317366.php People can sweat when their blood sugar gets too low and perhaps the medication caused this or people can sweat when there is damage to their nervous system from blood sugars that have been too high.
By the same token, sweating can indeed be a side effect of some medications that are taken for diabetes. So, definitely speak to your doctor. What medication are you on?
We're here to help. Best of health to you.
I totally agree with Sara. You should speak to your doctor ASAP.
yes, you should be talking to your doctor.
What are your medications? One reason for sweating could be that your medication is reducing your blood sugar to a level to which you are not accustomed. What is your blood sugar levels at the time that you are sweating?
Sweats are often caused by low blood glucose, which can occur in people taking insulin or diabetes medications known as sulfonylureas. When your blood glucose drops too low, you produce excess adrenaline, which causes sweating. Once your blood glucose returns to normal, the sweating should stop.
For making your blood glucose normal you should go for Glucose Challenge Test. You can easily find this test at any testing clinic or lab.